# SDR CNMA201111110049

- Difficulty date: November 11, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N234AX
- Make and model: Boeing 767224
- Aircraft serial: 30436
- Aircraft time: 47,249 hours, 6,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT LAVATORY LOWER TRESHOLD HAS SIGN OF CORROSION.  FABRICATED REPAIR CHANNEL IAW 51-30-01, PAGE 1 THRU SRM 51-30-02 ALODINE PARTS IAW SRM 51-20-1, PAGE 3, PAINT PARTS IAW SRM 51-20-01, PAGE 1 AND INSTALLED.  REPAIRED PARTS IAW SRM51-40-02, PAGE 2.
